RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 1, Pages 199–214 (Mi izv111)  

This article is cited in 2 scientific papers (total in 2 papers)

Smoothing of functions in finite-dimensional Banach spaces

I. G. Tsar'kov


Abstract: We consider the problem of the linear smoothing of continuous functions defined on the unit ball in $\mathbb R^n$, and look for lower bounds for the norms of the derivatives of the approximating functions on the unit balls in arbitrary finite-dimensional spaces.

DOI: https://doi.org/10.4213/im111

Full text: PDF file (863 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:1, 207–223

Bibliographic databases:

MSC: 41A17, 41A35, 41A65
Received: 28.03.1996

Citation: I. G. Tsar'kov, “Smoothing of functions in finite-dimensional Banach spaces”, Izv. RAN. Ser. Mat., 61:1 (1997), 199–214; Izv. Math., 61:1 (1997), 207–223

Citation in format AMSBIB
\Bibitem{Tsa97}
\by I.~G.~Tsar'kov
\paper Smoothing of functions in finite-dimensional Banach spaces
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 1
\pages 199--214
\mathnet{http://mi.mathnet.ru/izv111}
\crossref{https://doi.org/10.4213/im111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1440319}
\zmath{https://zbmath.org/?q=an:0882.41009}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 1
\pages 207--223
\crossref{https://doi.org/10.1070/im1997v061n01ABEH000111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR83300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645507295}


Linking options:
  • http://mi.mathnet.ru/eng/izv111
  • https://doi.org/10.4213/im111
  • http://mi.mathnet.ru/eng/izv/v61/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Tsar'kov, “Smoothing of Hilbert-valued uniformly continuous maps”, Izv. Math., 69:4 (2005), 149–160  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. I. G. Tsar'kov, “Local Smoothing of Uniformly Smooth Maps”, Funct. Anal. Appl., 40:3 (2006), 200–206  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:267
    Full text:102
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019